# SDR HALA2021083000123

- Difficulty date: August 27, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 45,003 hours, 7,104 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Inoperative
- Location: Anti Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 ON FAP "DOOR 1 L/R & 2 L/R" ICE PROTECTION INOP. CORRECTIVE ACTION: REMOVED AND REPLACED IPCU (FIN 14DS) PER AMM 25-27-35. (7740539)
